IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev SC Conf / Next SC Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Service Computing (SC) [schedule] [select]
Chair Masahide Nakamura (Kobe Univ.)
Vice Chair Shinji Kikuchi (Univ. of Aizu), Yoji Yamato (NTT)
Secretary Shigeru Hosono (NEC), Kosaku Kimura (Fujitsu Lab.)

Conference Date Fri, Jun 1, 2018 13:05 - 16:45
Sat, Jun 2, 2018 09:00 - 11:15
Topics Service Computing for the 4th Industrial Revolution and Other Issues 
Conference Place UBIC 3D Theater, University of Aizu 
Copyright
and
reproduction
以下の論文すべての著作権はIEICEに帰属します.(許諾番号:10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on SC.

  13:00-13:05 Opening Address ( 5 min. )
Fri, Jun 1 PM  Web Service Application
Chair: Shinji Kikuchi (Univ. of Aizu)
13:05 - 14:20
(1) 13:05-13:30 Web API Generator for Efficient Development of Industrial IoT Application SC2018-1 Masayuki Kakida, Hiroyuki Osaki, Naoaki Yokoi (Hitachi)
(2) 13:30-13:55 Developing information delivery service of multi-point crowds using video-based person counting sensors SC2018-2 Daiki Takatsuki, Sachio Saiki, Masahide Nakamura, Yukio Tada (Kobe Univ.)
(3) 13:55-14:20 SC2018-3
  14:20-14:30 Break ( 10 min. )
Fri, Jun 1 PM  Service Workflow and QoS
Chair: Yoji Yamato (NTT)
14:30 - 15:45
(4) 14:30-14:55 Constraint-aware Dynamic Partial Order Plan Generation for Big Data Analytics based on Automatic Service Composition SC2018-4 Akila Siriweera, Incheon Paik (Univ. of Aizu)
(5) 14:55-15:20 A Survey of Research on Scientific Workflow SC2018-5 Shinji Kikuchi (UoA), Shigeru Hosono (TMU)
(6) 15:20-15:45 QoS Prediction for Situated Service Recommendation under Rating Scarcity SC2018-6 Jiapeng Dai, Donghui Lin, Toru Ishida (Kyoto Univ.)
  15:45-15:55 Break ( 10 min. )
Fri, Jun 1 PM  Machine Learning Application
Chair: Kosaku Kimura (Fujitsu Lab.)
15:55 - 16:45
(7) 15:55-16:20 Readability Categorization of Japan EIKEN Document using Machine Learning with TF-IDF SC2018-7 Rupasingha Arachchilage Hiruni Madhusha Rupasingha, Takeda Yui, Incheon Paik (UoA)
(8) 16:20-16:45 Automatic labeling of sensor data based on object tracking and recognition SC2018-8 Tatsuya Hanyu, Qiangfu Zhao (Univ of Aizu)
  16:45-16:55 Guidance for Banquet ( 10 min. )
  18:00-20:00 Banquet ( 120 min. )
Sat, Jun 2 AM  IoT Application and Cognition
Chair: Shigeru Hosono (NEC)
09:00 - 10:15
(9) 09:00-09:25 Study of Automatic GPU Offloading Technology for Open IoT SC2018-10 Yoji Yamato, Tatsuya Demizu, Hirofumi Noguchi, Misao Kataoka (NTT)
(10) 09:25-09:50 Simultaneous recognition of human activities and locations based on sensor array SC2018-11 Shoichi Ichimura, Qiangfu Zhao (Univ. of Aizu)
(11) 09:50-10:15 Taxonomy classification with clustered ESA and Machine learning SC2018-12 Ryo Ataka, Incheon Paik (UoA)
  10:15-10:25 Break ( 10 min. )
Sat, Jun 2 PM  4th Industrial Revolution Application
Chair: Incheon Paik (University of Aizu)
10:25 - 11:15
(12) 10:25-10:50 Parameters of Particle Swarm Optimization for 24 GHz Amplifier Design SC2018-13 Kosuke Katayama, Kui-Ting Chen, Takaaki Baba (Waseda Univ.)
(13) 10:50-11:15 Arbitrary Location Estimation Using Infrared Sensors by Machine Learning SC2018-9 Ryo Ota, Qiangfu Zhao (Univ. of Aizu)
  11:15-11:20 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
SC Technical Committee on Service Computing (SC)   [Latest Schedule]
Contact Address  


Last modified: 2018-05-24 12:31:06


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SC Schedule Page]   /  
 
 Go Top  Go Back   Prev SC Conf / Next SC Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan